# SDR AALA20150922007

- Difficulty date: September 22, 2015
- Submitted: September 24, 2015
- Operation: Air carrier
- Aircraft: N9025B
- Make and model: Airbus A319-115
- Aircraft serial: 6393
- Aircraft time: 2,084 hours, 967 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

UPON GEAR RETRACTION, THE LG WOULD NOT RETRACT.  THE LG WAS RECYCLED, BUT THE GEAR REMAINED DOWN & LOCKED.  THE FLIGHT DECLARED AN EMER & RETURNED TO FIELD.  THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  ACFT REMOVED FROM SERVICE.  OPERATIONALLY CHECKED GEAR EXTENSION & RETRACTION THREE TIMES.  OPERATION NORMAL.  LGCIU`S OPERATIONALLY CHECKED NORMAL.
